# SDR ASAA0480149

- Difficulty date: March 2, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993033886
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND CORROSION AT WEB LONGERON 18 BETWEEN STATION 275 AND 294.  REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD80 SRM 53-01.  (M)
